Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 40, NWS Newport/Morehead City, NC

April 12, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Apr 12, 2021, 4:34 PM EDT. It took effect at Apr 13, 2021, 12:00 AM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2021, 4:34 PM EDT (20:34 UTC)
In effect from
Apr 13, 2021, 12:00 AM EDT
Expired
Apr 14, 2021, 3:39 AM EDT
In force
28 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

237 
WHUS72 KMHX 122034
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
434 PM EDT Mon Apr 12 2021

AMZ152-154-130845-
/O.NEW.KMHX.SC.Y.0040.210413T0800Z-210414T1600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
434 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO NOON EDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 4 AM Tuesday to noon EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-130845-
/O.NEW.KMHX.SC.Y.0040.210413T0400Z-210414T0400Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
434 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EDT TUESDAY NIGHT...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From midnight tonight to midnight EDT Tuesday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-130845-
/O.NEW.KMHX.SC.Y.0040.210413T0400Z-210413T1600Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
434 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From midnight tonight to noon EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-130845-
/O.NEW.KMHX.SC.Y.0040.210413T0800Z-210413T2000Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
434 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 4 AM to 4 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-130845-
/O.NEW.KMHX.SC.Y.0040.210413T0800Z-210413T2200Z/
Pamlico Sound-
434 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 4 AM to 6 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
662 
WHUS72 KMHX 130917
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
517 AM EDT Tue Apr 13 2021

AMZ152-154-132130-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
517 AM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-132130-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T0400Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
517 AM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-131600-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210413T1600Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
517 AM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-132000-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210413T2000Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
517 AM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kts with gusts up to 30 kts and choppy
  waters.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-132130-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210413T2200Z/
Pamlico Sound-
517 AM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Pamlico Sound.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
849 
WHUS72 KMHX 131638
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1238 PM EDT Tue Apr 13 2021

AMZ135-131745-
/O.CAN.KMHX.SC.Y.0040.000000T0000Z-210413T2200Z/
Pamlico Sound-
1238 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below Small Craft Advisory Critria.

$$

AMZ131-230-231-131745-
/O.CAN.KMHX.SC.Y.0040.000000T0000Z-210413T2000Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
1238 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below Small Craft Advisory Critria.

$$

AMZ152-154-140445-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
1238 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-140400-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T0400Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
1238 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
948 
WHUS72 KMHX 131946
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
346 PM EDT Tue Apr 13 2021

AMZ152-154-140800-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
346 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-140400-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T0400Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
346 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Seas 5 to 7 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
189 
WHUS72 KMHX 140204
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1004 PM EDT Tue Apr 13 2021

AMZ150-140600-
/O.EXT.KMHX.SC.Y.0040.000000T0000Z-210414T0600Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
1004 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WHAT...4 to 6 foot seas.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-141415-
/O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
1004 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
293 
WHUS72 KMHX 140739
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
339 AM EDT Wed Apr 14 2021

AMZ152-154-141945-
/O.CAN.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/
/O.NEW.KMHX.SC.Y.0041.210415T0200Z-210416T0000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
339 AM EDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 10 PM this evening to 8 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-141945-
/O.NEW.KMHX.SC.Y.0041.210415T0200Z-210415T1800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
339 AM EDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM
EDT THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 10 PM this evening to 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-141945-
/O.NEW.KMHX.SC.Y.0041.210415T0000Z-210415T0600Z/
Pamlico Sound-
339 AM EDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM
EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 8 PM this evening to 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 12:32 PM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Apr 12, 12:32 PM EDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1232 PM EDT Mon Apr 12 2021

.SYNOPSIS...
High pressure will build into the area today and linger for the
first half of the work week. Another low pressure area and
frontal system will approach the region mid week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1215 PM Mon...An area of stratus is advecting south along
the coast as has almost reached Cape Hatteras around noontime.
Guidance is keeping the stratus along the coast with little
additional westward propagation over the next few hours, then
erodes it late this afternoon before surging back in this
evening and overnight. Greatest adjustments made to the sky,
wind, and temp grids across the OBX with the mid day update.
Minimal adjustments make for the rest of the FA.

Prev disc...Very quiet day in the cards for eastern North
Carolina. Dry air expected to linger over the region as an upper
ridge currently over the central CONUS shifts eastward and weak
high pressure builds in from the southwest. With NW downsloping
winds wouldn't be shocked to see Tds fall into the upper 30s at
times. Winds expected to gust up to 20-25 mph at times
especially across the coastal plain. Low- level thicknesses
point to another day with highs hovering around 80, and with the
sea breeze likely to be pinned along the coast these highs will
likely reach to the Crystal Coast.

&&

.SHORT TERM /TONIGHT/...
As of 335 AM Mon...The upper low currently over the Great Lakes
is forecast to eject across the mid- Atlantic tonight as
another broad upper low over the Upper Midwest pushes eastward.
This will result in flow veering northerly and dragging a slug
of moisture south from the mid- Atlantic across OBX, resulting
in strato-cu overspreading OBX. Some guidance is hinting at some
possible sprinkles in the area overnight but given the weak
signal opted to keep the forecast dry for now. Lows close to
average in the low 50s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 425 AM Mon...Long term forecast begins with upper low
over the Great Lakes being absorbed into another upper low over
the Upper Midwest on Monday night. This low eventually settles
over the Great Lakes by midweek, while another upper cyclone
(originating from energy breaking off the first low) stalls over
the western CONUS. This sets up a blocking pattern over the
country through the week with the Carolinas under broad cyclonic
flow for the second half of the week. Slightly above average
temperatures to start the week trend to below average by
midweek.

Tuesday...Dry day as weak high pressure builds in from the west
behind the front. Highs in the low 70s in the North and mid to
upper 70s south of HWY 70.

Wednesday...Another cold front approaches Wednesday morning as
a lobe of energy rotates around the eastern CONUS low. This
should help pull a slug of moisture from the Gulf of Mexico
across the southeastern states with PWATs over the Carolinas
rising to around an inch and a half. Chances of rain increase
through the day as the front approaches. Still a widespread in
guidance regarding instability with FROPA so slight chance of
thunder was left in the grids, however models are trending
toward a solution with greater instability once the front
reached the coast. Overnight, widespread showers linger but
thunder should fade away overnight as the front pushes offshore.

Thursday and Friday...Primarily dry as considerably drier
airmass advects in behind the front. Thursday's highs in the
upper 60s across most of the area and struggling to touch 70 in
southernmost portions of the CWA. Overnight lows in the mid 40s.
Friday will be dry as well, but slightly warmer.

Saturday and Sunday...Uncertainty increases late in the period.
Another system impacts the region next weekend. Details on its
evolution are murky although trends are leaning toward a wetter
solution so PoPs were slightly bumped up to chance of rain in
the forecast.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Short Term /through 12Z Tuesday/...
As of 1225 PM Mon...Pred VFR expected at the TAF sites through
the TAF period. An area of stratus bringing IFR/LIFR conditions
will impact the OBX for the next several hours before eroding
late this afternoon. Gusty NW winds expected for much of the day
and peak wind gusts could approach 20 kt, especially farther
inland. Calmer conditions tonight with clear skies across the SW
portion of the FA but guidance is showing stratus advecting
back inland to roughly a Cedar Island to Plymouth line bringing
IFR/MVFR cigs.

Long Term /Tuesday through Friday/...
As of 430 am Mon...FROPA Wednesday night into the overnight
hours Thurs likely bringing in precip ahead of the front and a
slight chance of thunderstorms along the front with sub-VFR
cats possible. Drier weather with VFR cats to end the week.

&&

.MARINE...
Short Term /Today and Tonight/...
As of 345 AM Mon...SCA conditions continue across the far outer
central and southern waters with seas around 4-6 feet, although
these are expected to fall below criteria by sunrise. Complex
wind forecast today with sea breeze expected to be pinned along
the coast. SW winds of 10-15 kt expected over the southern and
central waters, while N/NE winds are forecast over the northern
waters and sounds. Later tonight, NW winds increase to 15-20 kt
as upper level impulse dives across the area. SCA may be needed
later today for this northerly surge.

Seas fall to 2-3 feet late tonight, before building to 4-5 feet
early Tuesday morning especially for northern waters.

Long Term /Tuesday through Friday/...
As of 440 AM Sun...Seas build back quickly Tuesday with
northerly surge behind the front, veering winds to the north at
10-15 kt for northern and central waters. From here, persistent
northerly winds of 10-20 kt are forecast across the coastal
waters and sounds with low pressure lingering off the coast for
a few days. A few gusts to 25 kt are possible across the outer
waters during this period but the main concern is seas building
above 6 feet with the steady northerly fetch. SCA conditions are
possible mid week before laying down to end the week into the
weekend.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...SK/MS
SHORT TERM...MS
LONG TERM...CEB
AVIATION...MS/CEB
MARINE...MS/CEB
Hazardous weather outlook, Apr 12, 4:24 AM EDT, 12 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
424 AM EDT Mon Apr 12 2021

NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-130830-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island-
424 AM EDT Mon Apr 12 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.